# SDR SWAA2015013036216

- Difficulty date: January 18, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 36,001 hours, 21,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL SUPPORT CHANNEL CORRODED BETWEEN BS 259.5 TO 268.25, BL 0.  R & R CHANNEL IAW SRM & DWG.
